Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tianeptine (Stablon) withdrawal symptoms

Posted by desperately seeking on March 21, 2010, at 13:43:41

In reply to Re: Tianeptine (Stablon) withdrawal symptoms, posted by sukarno on March 18, 2010, at 9:37:56

Thanks for all the info. Its great to know that theyre other people like you out there going through the same thing. Yeah, the libido thing for me is a real blow - and for a lot of other people, Im sure. Frankly, the fact that theres a support group for it to me is really frightening! The problem is its so complex and dependent on so many things, including your individual biochemistry. Its even more disturbing to find that scientists dont even know what exactly happens in a persons brain when they orgasm. And different people keep saying different things e.g changes in gene expression can be reversed. So its so frustrating and confusing trying to sort this mess out.

While I was on Tianeptine, I did feel more horny. Thats actually the reason why I started it after I stopped SSRIs- to see if I could counter the SSRI sexual dysfunction, though Im not sure if it works that way. It was marketed as a drug that helps depression without the sexual side affects. In fact, it was said to boost libido because it works by metabolizing serotonin quickly therefore increasing dopamine or something like that. But I have to say- I had some weird things happen to me while on Tianeptine- like clitorism a.k.a priapism (female prolonged erection). And it WASNT FUNNY. Also, on Tianeptine I could always feel horny and aroused to point of climax, but still the orgasm was weird- really abrupt, practically non-existent and completely pleasure-less. So either way, I dont think I gained much from Tianeptine in that department.I suspect thtat tianeptine does the same thing as SSRIs after long-term use. Maybe your body gets used to the artifical production of dopamine so after you stop it needs to get used to producing its own?

Im relatively young (26) and fit- so Im not sure it would be caused by low cholesterol. Im also already getting quite a bit of vitamin D. Thanks for the recommendation, but Im not going to touch another pharmaceutical drug in this life time! Im through. Everythings going to be natural from now on, including exercise, supplements, herbs, acupuncture, whatever. Im taking zinc supplements which I hear increases testosterone levels and thus sexual function (hence why oysters are aphrodisiacs since theyre high in zinc).

It sounds like youre on the right track getting those tests done. Especially prolactin which I hear prevents proper orgasm when levels are too high in the body- which is what long-term use of SSRIs do apparently. I doubt very much its your age




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:desperately seeking thread:798414